ITEM METADATA RECORD
Title: Flat manifolds with prescribed first Betti number admitting Anosov diffeomorphisms
Authors: Malfait, Wim # ×
Issue Date: 2001
Publisher: Springer-verlag wien
Series Title: Monatshefte fur mathematik vol:133 issue:2 pages:157-162
Abstract: We show that from dimension six onwards (but not in lower dimensions), there are in each dimension flat manifolds with first Betti number equal to zero admitting Anosov diffeomorphisms. On the other hand, it is known that no flat manifolds with first Betti number equal to one support Anosov diffeomorphisms. For each integer k > 1 however, we prove that there is an n-dimensional flat manifold M with first Betti number equal to k carrying an Anosov diffeomorphism if and only if M is a k-torus or n is greater than or equal to k + 2.
ISSN: 0026-9255
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science